# SDR FXGA201508061505

- Difficulty date: August 6, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N451CE
- Make and model: Doug C-118A
- Aircraft serial: 43712
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Cap
- Condition: Cracked
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STRINGER CAP 18, CRACKED AT STATION 238L.  REMOVED STRINGER CAP FROM STATION 232L TO 250L.  MANUFACTURE & INSTALL STRINGER CAP & SPLICES IAW REPAIR SKETCH 891212002.
